Dr. Marco Spadini

Dipartimento di Matematica e Informatica 'U.Dini'

University of Florence, Italy


1997 Ph.D., University of Florence, Mathematics

1992 M.Sc., University of Florence, Mathematics

Publications (Selected)

  1. L.Bisconti, M.Spadini, Periodic perturbations with delay of separated variables differential equations, Preprint;
  2. A.Calamai, M.Spadini, Periodic perturbations of constrained motion problems on a class of implicitly defined manifolds ., arXiv:1304.6114 (2013);
  3. F.Mugelli, M.Spadini, Metodi Matematici, Progetto Leonardo, ed. Esculapio, Bologna (2013); ISBN: 9788874885794;
  4. L.Poggiolini, M.Spadini, Local inversion of planar maps with nice nondifferentiability structure, Adv. Nonlin. Studies, 13 n. 2 (2013), pp. 411-430;
  5. A.Calamai, M.Spadini, Branches of forced oscillations for a class of constrained ODEs: a topological approach, NoDEA, 19, No. 4, 383-399 (2012);
  6. L.Bisconti, M.Spadini, Corrigendum to On a class of differential-algebraic equations with infinite delay., E. J. Qualitative Theory of Diff. Equ., No. 97 (2012), pp. 1-5;
  7. L.Bisconti, M.Spadini, On a class of differential-algebraic equations with infinite delay, E. J. Qualitative Theory of Diff. Equ., No. 81 (2011), pp. 1-21;
  8. M.Furi, M.P.Pera, M.Spadini, Periodic solutions of retarded functional perturbations of autonomous differential equations on manifolds, Comm. Appl. Analysis 15, 381-394 (2011);
  9. L.Poggiolini, M.Spadini, Strong local optimality for a bang--bang trajectory in a Mayer problem, SIAM J. Control Optim., Vol. 49, No. 1, 140-161 (2011);
  10. L.Poggiolini, M.Spadini, Bang--bang trajectories with a double switching time: sufficient strong local optimality conditions, arXiv:1010.1149 [math.OC] (2010);
  11. M.Furi, M.P.Pera, M.Spadini, A set of axioms for the degree of tangent vector fields on differentiable manifolds, Fixed Point Theory Appl. 1-11 (2010);
  12. M.Spadini, A note on topological methods for a class of Differential-Algebraic Equations, Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 73, No. 4, 1065-1076 (2010);
  13. M.Furi, M.Spadini, Periodic perturbations with delay of autonomous differential equations on manifolds, Advanced Nonlinear Studies, 9 (2009), no. 2, 263--276;
  14. L.Poggiolini, M.Spadini, Sufficient optimality conditions for a bang-bang trajectory in a Bolza Problem, Mathematical control theory and finance. A. Sarychev, A. Shiryaev, M. Guerra, M. R. Grossinho Editors, Springer (2008);
  15. M.Lewicka, M.Spadini, Branches of forced oscillations in degenerate systems of second order ODEs, Nonlinear Analysis Theory Methods Appl., 68 (2008) 2623-2628;
  16. F.Colonius, R.Fabbri, R.Johnson, M.Spadini, Bifurcation phenomena in control flows, Topol. Methods Nonlin. Anal., 30, 2007, pp. 87-111;
  17. M.Spadini, Branches of harmonic solutions to periodically perturbed coupled differential equations on manifolds, Discrete and continuous Dyn. Syst., 15, (2006), no. 3, 951--964;
  18. F.Colonius, M.Spadini, Fundamental semigroups for dynamical systems, Discrete and Continuous Dyn. Syst., 14, (2006), 447-463;
  19. F.Colonius, L.San Martin, M.Spadini, Fundamental semigroups for local control sets, Ann. Mat. Pura App., 185, (2006);
  20. M.Furi, M.P.Pera, M.Spadini, The fixed point index of the Poincaré translation operator on differentiable manifolds, Handbook of topological fixed point theory, Brown R.F., Furi M., Górniewicz L., Jiang B. (Eds.), Springer, 2005;

Profile Details